Header menu link for other important links
A generalization of set-valued Prešić–Reich type contractions in ultrametric spaces with applications
, M. Pitchaimani
Published in Birkhauser Verlag AG
Volume: 19
Issue: 3
Pages: 1871 - 1887
In this paper, we study the existence and uniqueness of coincidence and common fixed point of a set-valued and a single-valued mapping satisfying generalized set-valued Prešić–Reich type contractive condition in ultrametric spaces without the property of completeness. As an application, the well-posedness of a common fixed point problem is proved. An example is given to illustrate our results. Our results generalize and extend the results of Prešić–Reich in the context of ultrametric spaces. © 2016, Springer International Publishing.
About the journal
JournalJournal of Fixed Point Theory and Applications
PublisherBirkhauser Verlag AG